# SDR SWIA202506301023

- Difficulty date: October 23, 2024
- Submitted: June 30, 2025
- Operation: Air carrier
- Aircraft: N916EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7757
- Aircraft time: 38,039 hours, 37,358 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH BOOST PUMP SATELLITE HOLE ALMOST MOST FORWARD AND SLIGHTLY TO THE LEFT, HAS EDDY CURRENT CRACK INDICATION (HALF SCREEN) GOING OUTBOARD.  (FILED CLOSED)REPAIRED LH BOOST PUMP SATELLITE HOLE ALMOST MOST FORWARD AND SLIGHTLY TO THE LEFT IN REF. TO REO 601R-57-21-169, REV. D, DATED 2008-06-23, COMPLETED TASK CARD 51-900-1003-SKY AND M-337. NDT PERFORMED WITH NO DEFECTS NOTED AT THIS TIME.
